PDA

View Full Version : Tramadol - New Experience - Good & Bad - did I take too much?



neester
04-02-2010, 09:19
I was prescribed Tramadol after an injury a while back but never used them.
Reading on here that they are pretty good for a buzz, I thought I would try it out.
Reading here that taking 400mg is a lot - I decided to take half that, having never taken them before.
4x50mg capsules.

I am fit, I dont smoke, I didn't take any vitamins this day because I didn't want to mess up the feeling.
I ate a big breakfast and took the caps directly after eating so they would digest properly... then I went about my day like normal.

The first hour afterwards I was fine, didn't feel much at all I could tell it was coming on though.
Hours 2 to 4 afterwards I felt great, a real nice buzz, happy. I felt like I was floating.
But about 6 hours later I broke out into a cold sweat, I got nauseous and dizzy.
I felt sick to my stomach and felt like vomiting.
My vision was also a little impaired, I couldn't keep my eyes focused on things very well - so sitting at my computer probably didn't help my head/feelings.

After laying down for a good hour, I felt perfect again - I had the feeling of euphoria in my body when laying still. A real good feeling that I enjoyed.
However trying to eat/drink made me sick again.
It took another 3 hours of just laying still before I could comfortably eat/drink.

Did I over do it?
200mg too much?
I have never really taken any opiates or painkiller types of drugs.
My drug experience is limited to ecstacy, speed and cocaine - none of which have been consumed within the last few weeks.

My conclusion is that I may have taken too much.
I hope someone can help shed light on this, I really enjoy that buzz that I got, but I won't bother if I am going to experience those side effects again.

substancecode_opiates
substancecode_opioids
substancecode_pharms

Pillthrill
04-02-2010, 09:30
Yup, you over did it. When I've been off it for awhile I start at 100mg because otherwise I might puke.

That simple. If you have the nauseous felling, drink a cup of ginger tea or smoke some marijuana, which I find makes the high better.

ROBOtussin
04-02-2010, 09:32
I do 300mg. its a safe dose because 400mg is the max you should use recreationally, that maybe (but not likely) and more than that could cause seizures. And they work better on an empty stomach, you get nauseus maybe for like 10 mins if any on an empty stomach.

neester
04-02-2010, 10:33
hahaha cool thanks for the tips.
my stomach is still upset, next time 100mg to start with, and i will hit another 100mg later in the day

=D

Pillthrill
04-02-2010, 12:11
If I'm going to throw up it can happen anywhere from an hour to 4 so don't redose too soon or you'll lose it.

neester
04-02-2010, 15:05
yeah i didnt puke, but came close to.

i got some tram-jet 100mg caps, i will just hit up one next time, and then hit up another later in the day.
12 hours later i can still feel the 200mg i took this morning.

moonyham
04-02-2010, 15:15
I dunno, your first experiences with tramadol never come again ime. I nodded hard first time i did it, then a few months later i tried again and i was having to hit 500-700mg a day to get any sort of buzz.

neester
04-02-2010, 15:20
yeah same with most drugs and first experiences ey.

moonyham
04-02-2010, 15:28
yeah i felt tramadol did this alot more than any other drug ive tried though, almost like it was a completely different drug the 2nd time.

neester
06-02-2010, 07:08
do you mean it made you feel sick more than any other drug??
i think next time i have it i will be more careful.

moonyham
07-02-2010, 06:18
No i dont get very nauseous from tramadol. Only when im doing 500mg+ at a time. I usually take it with maxolon anyway, or weed, both of which stop the nausea.

I was saying, i feel that tramadol loses its greatness so much more the 2nd time around than any other drug ive tried.

jamesmartin
11-02-2010, 15:00
I took 150mg with no tolerant .
100mg I took in the morning then I took another 50mg a few hours later .


It didn't feel as good as the first time I did it .


Then I pukedd my guts out .

After that I felt good while this natural motion of feeling like I'm drifting off ,.
Kinda like a weak nodding effect .

Mailmonkey
11-02-2010, 16:09
I don't like Tramadol at all. Makes me nauseous, dizzy, unpleasantly so, disorientated.....I had a 100mg tab, once, never again.

Am enjoying oxycontin, was a bit wary as I thought it might effect me like Tramadol....and I have no problems with morphine or codeine, just Tramadol gives me the problems....

Monk...x

JoeTheStoner
12-02-2010, 02:10
interesting read, though id share my exp with tramadol from last night...

i have no tolerance so...
in an hour dosed 100mg every 20 min on empty stomach

2 hours i can feel it in my legs and back a lil heavy warmth and itchyness. 2-3 hours i start to feel hot so take off my jacket and my mouth is dry when my hand holdin the water bottle is a lil shakey. i stand up to stretch and my stomach feels a lil uneasy. for the next 2 hours i watch a 2 hour video about music on tv, during this time i feel pretty damn good. legs feel good to move itchy here n' there. not tired but its nice to close eyes and just listen to the tv for awhile. trying to piss is difficult the tram shrunk my tool like iwas on meth or other stim, manage to pee after like 3 min of trying. next 3 hours i just listen to music on headphones lying down i dont fall asleep but just zone out here n' there and come to switch the song. after that i try n' get sleep. im very comfortable but don't really fall asleep tho it feels good to just lay there. later on i get some sleep cause i had a dream. woke up to pee still takes a few min to get the flow flowing. even after like 10 hours i can still feel effects. so overall positive experience i also had some chest pain from exercising the day before and i didn't notice it at all during the night. pretty cool stuff with no tolerance imo.

woamotive
17-02-2010, 18:03
I would say, because you say you haven't had much any experience w/ opiates in the past, that you did take too much for your first time w/ tramadol. Before I had an opiate tolerance I would take 150mg tramadol to feel anything close to euphoria/energy/high ( I was prescribed trams for migraines-disclaimer..haha). My second time I took 250 and noticed a bit of nausea and TOO much intensity & head rushes. However, tolerance quickly increases with this medication. Now, with my opiate addiction I feel nothing with 400mg.

In other words, pace yourself with dosing. It's better to under dose than overdo it. Start small and enjoy it; the ability to feel GREAT w/ tiny amounts of pills/mg/$$. Make sure to take days or weeks off to prevent quick increase in tolerance. You could even keep a journal recording mg's taken, how you felt, etc. (maybe I should start doing that-then again, could be incriminating!?)

Trams are awesome while they last (in quantity, and in effectiveness).

dublove
27-02-2010, 06:34
Luckily i don't seize yet * Pray* The only thing Taper your last few doses
cause the withdrawl is the worst with drawl Ive ever had. I actually went to the er a couple of days after a binge felt like i was dieing. It sucked.
Good luck have fun Hope ya find what ya lookin for!!

nonnihilnitoris
27-02-2010, 10:01
200 can be too much, too nauseating. and yeah, smoking always fixes it for me. sometimes i am still nauseous the next day, i think because tramadol has a pretty long half life.

btw, does anyone else get a weird motivation to "do things" on tramadol? opiates generally have me laid out on the couch but tramadol makes me want to play guitar f o r e v e r.

Moral Decay
27-02-2010, 10:40
hahaha cool thanks for the tips.
my stomach is still upset, next time 100mg to start with, and i will hit another 100mg later in the day

=D

Reading your first post in this thread i can say with out a doubt that you over did it. Also, the next time you do it start with 100mg , but if you redose only dose 50mg. Tramadol is a lot stronger if it is already in your body/bloodstream. Meaning the second dose of the drug is much stronger then the first dose was. 200mg is a pretty large dose for an opiate naive person even split out over the day.